# SDR GLBA2013073000287

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 37,874 hours, 47,205 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stringer
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A HOLE IN THE STRINGER ON THE VERTICAL STAB, LT SIDE AT CSS-68 AND 29.75 PERCENT CHORD, HOLE APPROX .5" IN DIAMETER.  REPAIRED IAW EO 13-1900-55-019.
